# SDR AALA201806139025

- Difficulty date: June 9, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 76,442 hours, 27,347 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 1432
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR SLIDE PRESSURE LOW. MAINTENANCE REPLACED R4 DOOR SLIDE/RAFT PER JOB CARD 19L80025002 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
